# SDR DALA1162620932

- Difficulty date: November 5, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 60,215 hours, 45,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK STA 1107 TO 1223 AREAS OF CORROSION LBL 44.  INSTALLED SEAT TRACK AT 1107 TO 1223 LBL 44 PER SRM 51-30-5 PG 29.
